# SDR SIMA20190911004

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 36,343 hours, 31,411 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4581
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PTRIM MAIN INOP FL 270, BACKUP PTRIM OPERATED NORMALLY. "TRANSFERRED TO NRWC 698-ORD-04543" PTRIM MAIN INOP. C/A-REMOVED AND REPLACED HSCU IAW AMM 27-40-01. OPC GOOD.
